ON THE ELASTIC-PLASTIC SHRINK FIT ROTATING WITH SUPERCRITICAL ANGULAR SPEED


GAMER U., ORCAN Y.

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol.69, no.8, pp.219-226, 1989 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 8
  • Publication Date: 1989
  • Doi Number: 10.1002/zamm.19890690802
  • Journal Name: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.219-226